# SDR ERAA20130030

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 42,020 hours, 54,525 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK OBSERVED ON NR 2 FORWARD NACELLE.  SECURED LINE AT FUEL FLOW TRANSMITTER IAW AMM 73-32-00 AND 20-06-18 LOW POWER AND HIGH POWER LEAK CHECK GOOD.  OK FOR SERVICE.
